# SDR VNAA20250108011

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N723P
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 39,936 hours, 38,545 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3188251
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD7 AFT IS CRACKED AND REQUIRES REPLACEMENT.   REPLACED PAX DOOR AFT INTERCOSTAL DD7 P/N:601R318825-1 IAW CRJ700 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
